# SDR C2XA98BT059

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34817
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 152
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT MISSING, CREW REPORTED.  MAINTENANCE REMOVED AND REPLACED EMERGENCY EXIT LIGHT AND RESECURED PIN ON CANNON PLUG 41WLA.  OPS CHECKED GOOD.  (M)
